# SDR AALA20131102001

- Difficulty date: November 1, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 71,873 hours, 37,935 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI RT HAND ENGINE START VLV OPEN LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED MCI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT HAND ENGINE START VLV & STARTER ASSEMBLIES. SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
